# SDR N6WA2012082702

- Difficulty date: August 27, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 18,417 hours, 12,552 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Detached
- Location: Left Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE IN FLIGHT.  FOUND LOOPS UNSECURED ON LT BLEED, RESECURED LOOPS ON LT BLEED DUCT IAW AMM 36-21-00.  OP'S CHECKED GOOD.
